# SDR SWAA2021031950345

- Difficulty date: February 20, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 27,620 hours, 12,185 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT; PNL140EF CORRODED ALONG EDGE. / EVALUATED CORROSION ALONG EDGE OF AFT CARGO PIT PNL 140EF; FOUND THE TOTAL ACCUMULATED DAMAGE LENGTH TO BE MORE THAN THE 20' MAX ALLOWED - OUT OF LIMITS IAW SRM 53-00-53-1A-1; FABRICATED NEW PNL 140EF IAW AMM 25-52-01-201-801 AND BOEING DWG 453A2610 REV C. TREATED AND PRIMED IAW AMM 51-21-41-370-802 AND AMM 51-21-72-370-804 ATAG A96894
